# SDR MZZA97174

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624DH
- Make and model: Boeing 727264
- Aircraft serial: 20709
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - S-CHECK.  NRC:  851541 - RIGHT FUSELAGE AT STA 700 HAS DENT OF 1 INCH.  REQUIRED REPAIRS DUE TO OIL CANNING.  REPAIRED AND FABRICATED FUSELAGE REPAIR PART IAW SRM 53-30-3.  TREATED WITH ALODINE AND PRIMER.  (X)
